# SDR UALA2011100505367

- Difficulty date: October 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Contaminated
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER TEE CAP ON FLOORBEAM AT BS 1680 AT RBL 48.    REMOVED CORROSION & FOUND OUT OF SRM LIMITS.  TRIMMED OUT DAMAGE.  ACCOMPLISHED NDT ON TRIMMED EDGE, BLENDED AREA AND FASTENER HOLES COMMON TO REPAIR.  NO DEFECTS FOUND.  FABRICATED & INSTALLED FILLER, REPAIR STRAP AND REPAIR ANGLE REF EA PD57-53-193 & EVA-81354. MAJOR REPAIR.
